MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. N/A; LOADING CAR

STERIS MEXICO, S. DE R.L. DE C.V. N/A; LOADING CAR
Model Number AX082010001
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the evolution loading cars (serial numbers (b)(6).The technician identified "sharp" edges on the loading cars' shelf.The loading cars of the reported event have been removed from service and awaiting replacements.A follow-up mdr will be submitted once new information becomes available.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that their evolution loading cars had sharp edges which are snagging and tearing holes in their surgical packs.A procedure delay was reported as user facility personnel elected to reprocess instruments.No report of injury.
 
Additional Manufacturer Narrative
The user facility has received new shelves.No additional issues have been reported.

Brand Name
N/A
Common Device Name
LOADING CAR
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key21074140
Report Number3005899764-2025-00002
Device Sequence Number8497805
Product Code FLE
UDI-Device Identifier00724995150372
UDI-Public(01)00724995150372(11)230104
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAX082010001
Device Catalogue NumberAX082010001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown